# SDR FOTR201806220001

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362407
- Condition: Corroded
- Location: Bs 340
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 340, STRINGERS 17L - 17R, FLOORBEAM CORRODED, TOP SIDE.
